BibTeX record journals/jvis/LiuW22

download as .bib file

@article{DBLP:journals/jvis/LiuW22,
  author    = {Donghan Liu and
               Wenke Wang},
  title     = {Topological relation preserving streamline compression based on B-spline
               curves with bounded error},
  journal   = {J. Vis.},
  volume    = {25},
  number    = {1},
  pages     = {111--125},
  year      = {2022},
  url       = {https://doi.org/10.1007/s12650-021-00785-9},
  doi       = {10.1007/s12650-021-00785-9},
  timestamp = {Thu, 10 Feb 2022 17:38:14 +0100},
  biburl    = {https://dblp.org/rec/journals/jvis/LiuW22.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics